# SDR SWAA2016100508469

- Difficulty date: September 13, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 63,645 hours, 37,453 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER TEE CORRODED AT BS 987, BETWEEN STRINGERS 17L TO 17R.    REPAIRED FLOORBEAM IAW EA & ER.
